MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION ACQUIRE PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00552350
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Premarket / 510(k) #: k163248, k151895.Imdrf device code a0501 captures the reportable event of distal tip detached.
 
Event or Problem Description
It was reported to boston scientific corporation that an acquire pulmonary needle was used in the mediastinal lymph nodes during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2023.During the procedure, about 1 cm of the needle distal tip detached.The procedure was immediately stopped and a search for the tip of the needle in the patient airway, endotracheal tube, and the external area around the patient was unsuccessful.The patient was moved to a fluoroscopy bed, and they searched the patient's lungs radiologically using fluoroscopy and 3d fluoroscopy but could not locate the missing needle tip.During cleaning, the tech brushed the missing needle tip out of the proximal end of the scope.The procedure was completed using a non-bsc device.There were no patient complications reported as a result of this event.

Brand Name
ACQUIRE PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16795821
Report Number3005099803-2023-02056
Device Sequence Number14237835
Product Code EOQ
UDI-Device Identifier08714729986225
UDI-Public08714729986225
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model NumberM00552350
Device Catalogue Number5235
Device Lot Number0030922028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown